# SDR TWAA0101007

- Difficulty date: January 4, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON BOTTOM OF FLOOR MEMBRANE, STA 671 AND LBL 57.  REPAIRED MEMBRANE PER SRM 51-70-4.
